# SDR USAA2012033000011

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 71,212 hours, 31,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2116
- Condition: Inoperative
- Location: Cabin
- Part time: 40,234 hours, 17,157 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOORS 2 R/L OVERHEAD INOPERATIVE.  REMOVED AND REPLACED AFT CABIN EMERGENCY EXIT POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
